Homomorphisms of a semigroup onto normal bands

Petrich Mario: Homomorphisms of a semigroup onto normal bands. In: Acta scientiarum mathematicarum, (27) 3-4. pp. 185-196. (1966)

[thumbnail of math_027_fasc_003_004_185-196.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1966
Volume: 27
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 185-196
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38593/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 196. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 09. 15:47
URI: http://acta.bibl.u-szeged.hu/id/eprint/14118

Actions (login required)

View Item View Item